Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

I have Central serous chorioretinopathy in my both eyes

my problem is that my both eyes develop central serous chorio retinopathy it is recurrent two or three times per year this is second year.
Asked On : Mon, 27 Dec 2010
Answers:  3 Views:  567
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
vWelcome to HealthcareMagic Forum.Management requires angiography,oct and laser in case there is a leakage on angiography.To prevent further attacks you have to improve immunity and stop tobacco in any form
Answered: Fri, 31 Dec 2010
I find this answer helpful
  Anonymous's Response
thanks for the reply doctor!
Answered: Fri, 31 Dec 2010
Ayurveda Specialist Dr. Dinesh Sharma's  Response
CSR may lead to permanent vision loss if not treated timely. Recurrence is the nature of this disease. Ayurveda has a successful answer to this problem. It can recover the vision loss as well. Shirodhara and Tharpanam are the potent procedures that can rejuvenate the optic nerves and retina. To understand the ayurvedic approach first, please log on to or call 9314090487.
Answered: Thu, 30 Dec 2010
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor